# SDR SWAA012284

- Difficulty date: August 15, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 7,938 hours, 4,751 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, LH ELEVATOR TAB FAILED FREE PLAY CHECK.                            R&R ELEVATOR TAB BUSHING PER MM.
